| Model Number |
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0') |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ar-3240-5027 got too hot during a cx procedure for the surgeon's discomfort.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse due to damage to the device.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).